# SDR DALA2019032601973

- Difficulty date: March 26, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,220 hours, 22,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1001954) DURING INSPECTION FOUND CRACKED FLOOR STRUCTURE INTERCOSTAL AT BS540 BETWEEN BL0 TO RBL24.5 AT PASSENGER CABIN. REPLACED INTERCOSTAL AT BS540 BETWEEN BLO TO RBL 24.5 AT PASSENGER CABIN ASPER SRM 51-10-02 ITEM AND DRAWING #143A0060 REV.B.
